# SDR VJ9800385

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502N
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 699R AFT SIDE BELOW FLOOR LEVEL CRACKED.  REPLACED CRACKED FRAME AT STA 699 RT IAW EO 12-5311-29-B1044.
